“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2363
School of Mathematics
  Title:   Existence of solutions for the Barotropic-Vorticity equation in an unbounded domain
1.  B. Emamizadeh
2.  F. Bahrami
  Status:   Published
  Journal: Rocky Mountain J. Math.
  Vol.:  36
  Year:  2007
  Pages:   135-147
  Supported by:  IPM
In this paper we consider the two dimensional Barotropic-Vorticity equation in the first quadrant and using a rearrangement variational principle prove it has a solution. The solution represents a steady localized topographic ideal flow. The data given are the behaviour of the flow at infinity, the rearrangement class of the vorticity field and the height of the localized seamount.

Download TeX format
back to top
scroll left or right